# SDR IXXA202201170004

- Difficulty date: January 17, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003231
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 38L, STATION 1480-1502
